# SDR 98ZZZX3203

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N172SJ
- Make and model: Cessna 172R
- Aircraft serial: 17280291
- Engine: Lyc IO360L2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Servo
- Part number: 25765361
- Condition: Malfunctioned
- Location: Engine
- Part time: 478 hours
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ON ENGINE RUN-UP AT LOWER POWER SETTING, ENGINE RAN ROUGH AND WAS DIFFICULT TO KEEP RUNNING.  MAINTENANCE NOTICED ON GROUND RUN-UPS, ERRATIC FUEL FLOW INDICATIONS THAT CORRESPONDED WITH THE ENGINE ROUGHNESS.  A NEW UNIT WAS INSTALLED AND FLIGHT TESTED NORMAL.
